# SDR USAA2014051900009

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 62,501 hours, 40,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED AISLE EMERGENCY LIGHT MISSING LENS COVER AT 12ABC.  INSTALLED LENS COVER AS REQUIRED AT 12ABC.
